Discussions By Condition: I cannot get a diagnosis.

Headache and Hand Tremors?? ...

Posted In: I cannot get a diagnosis. 1 Replies
  • Posted By: Anonymous
  • May 26, 2010
  • 05:45 PM

I previously posted a message about my headaches but no one commented on them so I am on here again with a new symptom hoping someone has some advice. I have had headaches for years, but for the past two years I have been getting them everyday, all day and they are only on the right side of my head (the front, behind my ear, and at the base of my skull). I am now taking 6 tramacet a day to remain functional as the headaches get so bad I can barely get out of bed and am unable to sleep because of them as well. Over the past month I have noticed that my hands have been starting to shake, at first it was just a little bit but now its to the point where I have to hold everything with two hands because if I just use 1 I will drop whatever it is I am holding. I thought that perhaps it was tremors caused by the tramacet I am taking, that maybe it was because it was a higher dosage now so I asked the pharmacist if that could be possible and she looked into it and said that it wasnt the tramacet causing it. Now I am more freaked out because I have no idea why my hands are shaking on top of having these headaches all day, everyday. I am hoping someone, anyone out there can give me some guidance as to what to do or what it could possibly be.

Reply Flag this Discussion

1 Replies:

  • Get your doctor to refer you to a neurologist. It could possibly be lots of things with just those two symptoms, so no one here will be able to tell you exactly what it is.
    taniaaust1 2,267 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?